# SDR CALA2016120501025

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 72,372 hours, 15,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 36ABC EEL AISLE LIGHT INOP. REPLACED SEAT 36ABC AISLE EEL WHITE LIGHT, REF PATHFINDER EMERGENCY ESCAPE PATH LIGHTING SYSTEM DRAWING BR2013-P-7572CO-5 REV B. OPS CHECK GOOD.
